MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE 44 LEAD KIT, 90CM LENGTH; SCS PADDLE LEAD

ST. JUDE MEDICAL - NEUROMODULATION LAMITRODE 44 LEAD KIT, 90CM LENGTH; SCS PADDLE LEAD
Model Number 3262
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer reference number: 3006705815-2020-31444.Related manufacturer reference number: 1627487-2020-31488.It was reported that patient had infection at the site of the ipg and leads.Patient underwent surgery on (b)(6) 2020 wherein the leads and ipg were explanted.Infection has since resolved.
 
Additional Manufacturer Narrative
A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
LAMITRODE 44 LEAD KIT, 90CM LENGTH
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key10537823
Report Number1627487-2020-31487
Device Sequence Number11729740
Product Code LGW
UDI-Device Identifier05414734402132
UDI-Public05414734402132
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2015
Device Model Number3262
Device Catalogue Number3262
Device Lot Number4354136
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/28/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OCTRODE LEAD KIT, 90CM LENGTH; PROCLAIM¿ 5 ELITE IMPLANTABLE PULSE GENERATOR; OCTRODE LEAD KIT, 90CM LENGTH; PROCLAIM¿ 5 ELITE IMPLANTABLE PULSE GENERATOR
Outcome Attributed to Adverse Event Other;
Patient Weight73